# SDR ASAA1057862

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 11,534 hours, 3,630 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: AS3209156
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE T/S FAULT CODE 73-30351 RAN NR 1 ENGINE FOR 5 MIN. AFTER RUN NOTED PUDDLE OF FUEL UNDER ENGINE. GROUNDED YES. PERFORMED IDLE RUN FOUND LEAK FROM NR 1 ENG FUEL FILTER COVER (30236) REFERENCE MM 71 71 00. REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER COVER O RING REFERENCE AMM 73-11-02-400-801-F00. ACCOMPLISHED IDLE POWER LEAK CHECK REFERENCE 71-00-00-700-801-F00 "NO LEAKS NOTED"
